# SDR DL738050357

- Difficulty date: July 9, 2005
- Submitted: July 20, 2005
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 13,854 hours, 6,103 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FIVE MINS AFTER T/O A BURNING ODOR NOTICED IN COCKPIT.  ODOR WAS ACRID ELECTRICAL SMELL WITH A LIGHT HAZE IN THE COCKPIT.  SMOKE CLEARED WITH PACKS ON HIGH.  RAN ENGINES AND PACKS AT ALL PWR SETTING.  CK'D OPERATION OF LT AND RT RECIRCULATION FANS.  ALL NORMAL.  INSPECTED COCKPIT OVERHEAD, C/B PANELS AND BEHIND DISPLAYS.  ALSO CK'D GALLEY, LAVS AND PASS COMPARTMENT OVERHEAD.  VISUALLY INSPECTED FWD AND MAIN E/E.  ALSO BOTH BAG BINS.  NO ABNORMAL ODORS OR SMOKE NOTED.  A/C OK FOR SERVICE.
